Doctor insights on:
Got provera withdrawl bleed on Sunday, then started bc pill again...following Sunday got period! Continue pill pack? Why period now?
Yes continue pills: you may continue to have breakthrough or unpredictable bleeding while taking the pill. Continue to use birth control pills as prescribed. not all bleeding is "your period" , and you do not get a " period" on the pill. bleeding that occurs on hormonal contraception (like the birth control pill , ring or patch) is a withdrawal bleed if during the placebo pills, or breakthrough bleed other times. ...Read more
What is the purpose of taking meds (provera/prometrium) to cause a "withdrawl bleed" when periods are absent?
Withdrawal bleed: The uterus undergoes hormonal changes if your cycles are regular or normal. Your body initially produces estrogen and Progesterone in the second half of your cycle. If you do not get a period, giving you Provera or Progesterone will try to mimic this regularity. If you develop bleeding after taking Progesterone it only means that your uterus has been primed with estrogen. ...Read moreSee 2 more doctor answers
Got withdrawl bleed from provera (10mg/10d) after last pill 8 days ago. Breasts still sore. Not preg. Starting up bcp again. What will help soreness?
On 8th day after last provera pill (10mg/10days) no withdrawl bleed yet. Def not preg. But having sore breasts after last pill. Period on its way?
I've recently had a scam and ultrasound done after being on provera after a withdrawal bleed. All came back fine. Whats the next step? Im trying.
It depends: What has already been done in your workup? How long have you been trying? Have you confirmed whether or not you are ovulating? Has your partner had a semen analysis? There are many aspects to a fertility work up-- your gyn can tell you what the next step is in your particular case. ...Read more
Been on the Depo-Provera for almost a year... I've had 3. Injections. Had unprotected withdrawal method sex the day my last shot expired.. Am i at risk?
I have been on the Depo-Provera injection for 2 years and want to come off due to too many side effects, what are any withdrawal symptoms?
Depot injections: There should not be any withdrawal side effects. However, you will have to transition to another medication under the supervision of your psychiatrist. Make sure you tell the psychiatrist which particular side effects you found to be most bothersome so that they can hopefully be avoided with the next medications that are prescribed for your condition. Best wishes. ...Read more
I think I am having Depo-Provera provera withdrawal symptoms how can I get my period back and get it out my body faster?
When stopping Depo-Provera estradiol after 6 yr's for a blood clot, can it cause withdrawal and what are the symptoms?
- Talk to a doctor live online for free
- Signs and symptoms of pregnancy while on depo-provera
- How soon can you get pregnant while taking provera and metformin?
- Depo provera
- Ask a doctor a question free online
- Brown vaginal discharge with depo-provera
- Does depo-provera affect a pregnancy test?
- Does depo-provera cause ovarian cysts?
- Provera tablets to induce period
- Talk to a gynecologist online for free